Conditional limit results for type I polar distributions

Détails

ID Serval
serval:BIB_7CF61A6B183E
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Conditional limit results for type I polar distributions
Périodique
Extremes
Auteur⸱e⸱s
Hashorva E.
ISSN
1386-1999
1572-915X ([electronic])
Statut éditorial
Publié
Date de publication
2009
Peer-reviewed
Oui
Volume
12
Numéro
3
Pages
239-263
Langue
anglais
Résumé
Let (S(1), S(2)) = ( R cos(Theta), R sin(Theta)) be a bivariate random vector with associated random radius R which has distribution function F being further independent of the random angle similar to In this paper we investigate the asymptotic behaviour of the conditional survivor probability (I) over bar rho, u( y) := P {rho S(1) + root 1 - rho(2)S(2) > y|S(1) > u}, rho is an element of (- 1, 1), is an element of IR when u approaches the upper endpoint of F. On the density function of similar to we impose a certain local asymptotic behaviour at 0, whereas for F we require that it belongs to the Gumbel max-domain of attraction. The main result of this contribution is an asymptotic expansion of I., u, which is then utilised to construct two estimators for the conditional distribution function 1 - (I) over bar rho,u. Furthermore, we allow Theta to depend on u.
Mots-clé
Polar distributions, Elliptical distributions, Gumbel max-domain of attraction, Conditional limit theorem, Tail asymptotics, Estimation of conditional distribution
Web of science
Création de la notice
03/09/2010 10:17
Dernière modification de la notice
20/08/2019 14:38
Données d'usage